# SDR USAA960219

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 306-345
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 6 CORRODED AREAS AT CLIP NUT HOLES APPROXIMATELY 1 INCH BY 1 INCH BS 306 TO BS 345 LBL 48 'A' ANGLE LEFT ENTRANCE DOOR.  REMOVED AND INSTALLED NEW PART, REPAIRED PER SRM 51-10-1 PAGE 5.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
